MathSciNet Relay Station
MathSciNet bibliographic data
MR2563409 35A30 (35L10 58J70)
Liu, Hanze; Li, Jibin; Liu, Lei Lie group classifications and exact solutions for two variable-coefficient equations. Appl. Math. Comput. 215 (2009), no. 8, 2927–2935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement